Chain ladder prediction and asset liability management


Schmidt, Klaus D.


DOI: https://doi.org/10.1007/BF02808592
URL: https://link.springer.com/article/10.1007/BF028085...
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Blätter der Deutschen Gesellschaft für Versicherungs- und Finanzmathematik e.V.
Volume: 24
Issue number: 1
Page range: 1-9
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 1864-0281 , 1864-0303
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (1999) Chain ladder prediction and asset liability management. Blätter der Deutschen Gesellschaft für Versicherungs- und Finanzmathematik e.V. Berlin ; Heidelberg 24 1 1-9 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item